Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Infertility

Concerned husband needs help.

05/19/2009

Question:

hi me and my wife have lived in spain for 2yrs she has been taking depo progevera 150mg injection,6mths ago she stopped as i had an operation and there was no need.but she still has not had a period yet is this normal??any help on this matter would be greatly appreciated. thanks lee

Answer:

At the latest, most patients will restart their periods within 6 months of stopping birth control pills, and within 1 year of stopping depo provera.  However, it is certainly reasonable to see your doctor if it has been 6 months since stopping these medications with no resumption of menses.

For more information:

Go to the Infertility health topic, where you can:

Response by:

Daniel B Williams, MD Daniel B Williams, MD
Formerly:
College of Medicine
University of Cincinnati